Journal article icon

Journal article

SOME ASPECTS OF NORMAL QUANTIZATION

Publication status:
Published

Actions


Access Document


Publisher copy:
10.2977/prims/1195178520

Authors


HANNABUSS, K More by this author
HENNINGS, M More by this author
Journal:
PUBLICATIONS OF THE RESEARCH INSTITUTE FOR MATHEMATICAL SCIENCES
Volume:
21
Issue:
6
Pages:
1337-1352
Publication date:
1985-12-05
DOI:
ISSN:
0034-5318
URN:
uuid:39f6e821-26e4-4462-9ef6-f095fda4c5bd
Source identifiers:
5915
Local pid:
pubs:5915

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP